# SDR TRB2004F00010

- Difficulty date: February 12, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N429AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 429
- Engine: Pwa PW127
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 8108001002
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

NO TORQUE INDICATION DURING TAKEOFF ON NR 2 ENGINE.  REMOVED AND REPLACED NR 2 ELECTRONIC ENGINE CONTROL (EEC).
